Homological Methods in Group Varieties.

Urs Stammbach

Commentarii mathematici Helvetici (1970)

  • Volume: 45, page 287-298
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Stammbach, Urs. "Homological Methods in Group Varieties.." Commentarii mathematici Helvetici 45 (1970): 287-298. <http://eudml.org/doc/139439>.

author = {Stammbach, Urs},
journal = {Commentarii mathematici Helvetici},
keywords = {group theory},
pages = {287-298},
title = {Homological Methods in Group Varieties.},
url = {http://eudml.org/doc/139439},
volume = {45},
year = {1970},

AU - Stammbach, Urs
TI - Homological Methods in Group Varieties.
JO - Commentarii mathematici Helvetici
PY - 1970
VL - 45
SP - 287
EP - 298
KW - group theory
UR - http://eudml.org/doc/139439
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.